MAUDE Adverse Event Report: ICU MEDICAL,INC CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL,INC CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one device was returned for evaluation.The service history review identified that the device had not been serviced in the past 12 months.Visual inspection was performed, and the customer initial issue was confirmed.Further investigation found that the upstream occlusion (uso) sensor had a dent.The uso sensor was replaced.A uso/dso sensor calibration plus a performance verification test (pvt) were performed, and the device passed all testing criteria.Software was updated, and the device was reset to standard configuration.
 
Event or Problem Description
The customer returned the product for damaged battery cover, and the motor required servicing, during device analysis, a buckling upstream occlusion (uso) seal was identified.There was no patient involvement.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL,INC
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23575521
Report Number3012307300-2025-12514
Device Sequence Number9398532
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)191107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown